BibTeX record journals/apal/BusanicheM07

download as .bib file

@article{DBLP:journals/apal/BusanicheM07,
  author    = {Manuela Busaniche and
               Daniele Mundici},
  title     = {Geometry of Robinson consistency in Lukasiewicz logic},
  journal   = {Ann. Pure Appl. Log.},
  volume    = {147},
  number    = {1-2},
  pages     = {1--22},
  year      = {2007},
  url       = {https://doi.org/10.1016/j.apal.2006.11.003},
  doi       = {10.1016/j.apal.2006.11.003},
  timestamp = {Fri, 21 Feb 2020 21:18:36 +0100},
  biburl    = {https://dblp.org/rec/journals/apal/BusanicheM07.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics